# SDR SWIA201436293

- Difficulty date: January 31, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 20,422 hours, 12,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE RT FLOOR SEAT TRACK FS 477.00 TO 573.00.  C-CHECK REMOVED, FABRICATED & INSTALLED NEW SEAT TRACK SEGMENT BETWEEN FS 477.00 TO 573.00 IAW AMM & REO.
